Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 20, No. 2, pp. 169-175 (2004)

Convergence in norm of the Fejér means on R+ with respect to Walsh-Kaczmarz system

K. Nagy

College of Nyíregyháza

Abstract: In this paper we prove that the Fejér integrals of an integrable function f defined on R+ converges in norm to the function itself.

Keywords: Convergence in norm, Fejér means, Fejér kernel, Walsh-Kaczmarz system

Classification (MSC2000): 42C10

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2004 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition